# SDR UALA2009011400158

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 34,954 hours, 13,870 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AVIONICS SMOKE ECAM.  FLIGHT DIVERTED.  FLT ATTENDS REPORTED TO FLT CREW LOTS OF CONDENSATION IN THE ACFT.  HOWEVER NO SMOKE WAS REPORTED.  NO FAULTS REPORTED ON PREVIOUS LEGS RPT OR POST FLT REPORT.  ACCOMPLISHED VISUAL INSPECTION OF E&E AND PAX CABIN WITH NO SMOKE OR DEFECTS NOTED.  ACP GRD TEST OF AEVC AND GRD CHECK TESTED OK.  RECYCLED FWC 1 & 2 CB'S PRECAUTIONARY AND ALL FWCS GRD CHECKED OK.
